# SDR USAA020001

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6161 - BOS-LGA - UPON GEAR RETRACTION, AURAL WARNING STEADY HORN SOUNDED.  GEAR RETRACTED AND EXTENDED NORMALLY.  AURAL WARNING WENT OUT AFTER AT 3 MINUTES AFTER 2ND GEAR RETRACTION.  ALL RED LIGHTS REMAINED ILLUMINATED ON GEAR RETRACTION.  TROUBLESHOT PROBLEM TO ADJUSTMENT OF THE NR 2 ENGINE POWER LEVER/LANDING GEAR SWITCH.  ADJUSTED SAME PER MM 31-26-0 AND TESTED OK PER MM 31-26-0 (SEVERAL TIMES).  (M)
